# SDR AALA202111230779

- Difficulty date: November 21, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737*
- Aircraft serial: 29546
- Aircraft time: 57,848 hours, 23,854 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Faulty
- Location: Zone 300 - Stabs
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL360 APU SHUT DOWN A COUPLE OF TIMES AND RESTARTED NORMALLY. APU SHUTDOWN AGAIN. FLIGHT DIVERTED TO DEN, LANDING SAFELY. REPLACED APU OIL PRESSURE SWITCH PER AMM 49-94-22.
